MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC PROXIMATE; STAPLE, REMOVABLE (SKIN)

ETHICON ENDO-SURGERY, LLC PROXIMATE; STAPLE, REMOVABLE (SKIN)
Model Number PRW35
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per staff report: stapler was not dispending staples properly and destroyed unlaying tissue, per surgeon, and incision had to be reopened and repositioned to close wound.

Brand Name
PROXIMATE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key21252099
Report Number21252099
Device Sequence Number15743451
Product Code GDT
UDI-Device Identifier10705036013020
UDI-Public(01)10705036013020(17)290930
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/16/2025
Report Date (Section F) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPRW35
Device Catalogue NumberPRW35
Device Lot Number307D57
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexUnknown
Date Report Sent to FDA01/16/2025